# SDR AALA202206308288

- Difficulty date: June 20, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737
- Aircraft serial: 40636
- Aircraft time: 19,454 hours, 2,828 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 152Z27327
- Condition: Broken
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP DRIVE EICAS MESSAGE ON APPROACH TO LIS. EMERGENCY DECLARED; FLIGHT LANDED SAFELY. #4 GEARED ROTARY ACTUATOR REPLACED PER AMM 27-51-00A-720A-A (AALA202206305038). REPLACED 6 BROKEN STRUT ASSEMBLIES ON LEFT INBOARD WING ABOVE #12 FLAP TORQUE TUBE PER AMM 57-51-10 (AALA202206305270, AALA202206308288, AALA202206308669, AALA202206309409, AALA202206302580, AALA202206309587). REPLACED SHEARED LEFT INBOARD FLAP TORQUE TUBE #12 PER AMM 27-51-34-01A-520A (AALA202206303456). REPLACED LEFT WING INBOARD AND OUTBOARD FLAP POSITION SENSORS PER AMM 27-58-03-00A-522 AND AMM 27-58-03-00A-720A-A (AALA202206303367, AALA202206306230). COMPLETED PRIMARY FLIGHT CONTROL SYSTEM OPERATIONAL CHECK OF ACTUATION CONFIDENCE FCM L AND ELECTRONICS MONITORS FCM L. ALSO COMPLETED HIGH LIFT SYSTEM TEST OF FLAP/SLAT PRIMARY FCM C. ALL SYSTEM CHECKS NORMAL PER AMM 45-11-00.
